Doctors Lounge - Dermatology AnswersBack to Dermatology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/18/2017.
Forum Name: Dermatology Topics
|tlm - Mon Dec 31, 2007 3:08 am||
My husband is experiencing strange symptoms... a sunburn sensation without any markings, painful to touch, feels like he is being boiled alive on the inside, about the third or fourth day extreme dizziness. The area started as a small area in his chest accompanied by a just under the surface chest pain, and then expanded to cover his chest and stomach region. Now it is down his left arm and his right thigh. It hurts to wear clothing.
He asked the pharmacist (it was Sunday) what he should take to relieve the symptoms and had he ever heard of anything like it. The pharmacist had never heard of such and looked at him like he was crazy. He suggested taking Alieve and Benedryl. This does little or nothing to relieve the pain. Vicodin seems to be the only thing that helps with the pain.
Yes, he has been putting in extremely long hours and under tons of stress at work recently. He also just had a cold/flu.
It is beginning to scare me.
|Dr. Chan Lowe - Wed Jan 16, 2008 8:30 pm||
These are strange symptoms. I would strongly recommend that your husband see his doctor to have a formal evaluation. I'm not exactly certain about what would be causing these symptoms but with the dizziness and the way that it is spreading I am wondering about a neurological issue.
Another potential cause would be exposure to a toxin of some sort. Off hand, I can't think of one that would do this but it is something to consider. The usual culprit is something at work or a new project of some sort.
If you don't mind, keep us updated on what is going on with this and if a cause is found. Best wishes.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.